Google Scholar: citations
Fluctuation inequalities with applications to convergence and regularity of stochastic processes indexed by [0,1] [superscript] q
Sintes Blanc, Antoni (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Date: 1985
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; publishedVersion
Published in: Publicacions de la Secció de Matemàtiques, V. 29 n. 1 (1985) p. 83-105, ISSN 0210-2978

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsSeccioMatematiques/article/view/37503
DOI: 10.5565/PUBLMAT_29185_06


23 p, 305.0 KB

The record appears in these collections:
Articles > Research articles
Articles > Published articles

 Record created 2009-11-16, last modified 2019-02-10



   Favorit i Compartir